A Caltech Library Service

Model reduction of multidimensional and uncertain systems

Beck, Carolyn L. and Doyle, John and Glover, Keith (1996) Model reduction of multidimensional and uncertain systems. IEEE Transactions on Automatic Control, 41 (10). pp. 1466-1477. ISSN 0018-9286. doi:10.1109/9.539427.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Model reduction methods are presented for systems represented by a linear fractional transformation on a repeated scalar uncertainty structure. These methods involve a complete generalization of balanced realizations, balanced Gramians, and balanced truncation model reduction with guaranteed error bounds, based on solutions to a pair of linear matrix inequalities which generalize Lyapunov equations. The resulting reduction methods immediately apply to uncertainty simplification and state order reduction in the case of uncertain systems but also may be interpreted as state order reduction for multidimensional systems.

Item Type:Article
Related URLs:
URLURL TypeDescription
Doyle, John0000-0002-1828-2486
Additional Information:© 1996 IEEE. Manuscript received March 17, 1995; revised April 20, 1996. The authors are grateful to the reviewers for their helpful comments and suggestions.
Issue or Number:10
Record Number:CaltechAUTHORS:20190315-141159756
Persistent URL:
Official Citation:C. L. Beck, J. Doyle and K. Glover, "Model reduction of multidimensional and uncertain systems," in IEEE Transactions on Automatic Control, vol. 41, no. 10, pp. 1466-1477, Oct. 1996. doi: 10.1109/9.539427
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93875
Deposited By: Tony Diaz
Deposited On:15 Mar 2019 21:17
Last Modified:16 Nov 2021 17:01

Repository Staff Only: item control page